Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 238, NWS Springfield, MO

October 18, 2007Dent County, Maries County, Phelps County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 18, 2007, 12:05 AM CDT for Dent County, Maries County, Phelps County, Missouri. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 18, 2007, 12:05 AM CDT (05:05 UTC)
Expired
Oct 18, 2007, 12:57 AM CDT
In force
52 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Dent County, MO, Maries County, MO, Phelps County, MO

The radar

The St Louis radar (KLSX), 126 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 18, 12:35 AM CDTTSTM WND GST 65Rolla, MO
Oct 18, 12:40 AM CDTTSTM WND GST 622 Nw Vichy, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 11:40 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1262 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
2.4
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 180505
SVRSGF
MOC065-125-161-180615-
/O.NEW.KSGF.SV.W.0238.071018T0505Z-071018T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1205 AM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  MARIES COUNTY IN CENTRAL MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 115 AM CDT.

* AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES WEST OF
  JEROME TO 13 MILES WEST OF BEULAH TO 22 MILES SOUTHWEST OF
  BEULAH...MOVING NORTHEAST AT 65 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEWBURG AND DOOLITTLE BY 1220 AM CDT.
  ROLLA BY 1225 AM CDT.
  ST. JAMES AND SALEM BY 1235 AM CDT.

THE TOWNS OF JEROME...EDGAR SPRINGS...BEULAH...LENOX...NORTHWYE...
LECOMA...LAKE SPRING...ANUTT...VICHY AND DARIEN ARE ALSO IN THE PATH
OF THESE SEVERE THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44
BETWEEN MILE MARKERS 169 AND 199.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

LAT...LON 3746 9176 3759 9178 3761 9203 3801 9204
      3802 9218 3810 9219 3821 9199 3831 9180
      3830 9166 3817 9164 3815 9152 3780 9152
      3779 9132 3772 9129 3768 9115 3762 9115
      3761 9117
TIME...MOT...LOC 0505Z 247DEG 57KT 3795 9221 3771 9207
          3738 9208

$$

CRAMER
3 follow-up statements
000 
WWUS53 KSGF 180520
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1220 AM CDT THU OCT 18 2007

MOC065-125-161-180615-
/O.CON.KSGF.SV.W.0238.000000T0000Z-071018T0615Z/
PHELPS MO-MARIES MO-DENT MO-
1220 AM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR DENT...MARIES AND PHELPS COUNTIES...

AT 1215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
JEROME TO 7 MILES NORTHWEST OF EDGAR SPRINGS TO 14 MILES SOUTH OF
BEULAH...MOVING NORTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEWBURG AND DOOLITTLE BY 1225 AM CDT.
  ROLLA AND 8 MILES SOUTHEAST OF VIENNA BY 1230 AM CDT.
  ST. JAMES BY 1240 AM CDT.
  SALEM BY 1245 AM CDT.

THE TOWNS OF LENOX...LECOMA...NORTHWYE...LAKE SPRING...ANUTT...
DARIEN...VICHY...HOWES...BANGERT AND SLIGO ARE IN THE PATH OF THESE
SEVERE THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE
MARKERS 169 AND 199.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3746 9176 3759 9178 3761 9203 3801 9204
      3802 9218 3821 9199 3831 9180 3830 9166
      3817 9164 3815 9152 3779 9152 3779 9132
      3772 9129 3768 9115 3762 9115
TIME...MOT...LOC 0520Z 246DEG 47KT 3803 9204 3778 9190
          3746 9191

$$

CRAMER
000 
WWUS53 KSGF 180542
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1242 AM CDT THU OCT 18 2007

MOC065-125-161-180615-
/O.CON.KSGF.SV.W.0238.000000T0000Z-071018T0615Z/
PHELPS MO-MARIES MO-DENT MO-
1242 AM CDT THU OCT 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHEASTERN PHELPS...NORTHERN DENT AND SOUTHEASTERN MARIES
COUNTIES...

AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM VICHY TO 7 MILES
SOUTH OF ST. JAMES TO 6 MILES SOUTHEAST OF ANUTT...MOVING NORTHEAST
AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN PHELPS...NORTHERN DENT AND SOUTHEASTERN MARIES
COUNTIES...INCLUDING THE TOWNS OF HOWES...BANGERT...SLIGO AND BOSS.
THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 184 AND 199.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3762 9176 3814 9181 3825 9170 3817 9164
      3815 9152 3779 9152 3779 9132 3772 9129
      3768 9115 3762 9115
TIME...MOT...LOC 0542Z 246DEG 47KT 3807 9170 3790 9159
          3767 9162

$$

CRAMER
000 
WWUS53 KSGF 180557
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 AM CDT THU OCT 18 2007

MOC065-125-161-180608-
/O.CAN.KSGF.SV.W.0238.000000T0000Z-071018T0615Z/
PHELPS MO-MARIES MO-DENT MO-
1258 AM CDT THU OCT 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHELPS...NORTHERN
DENT AND SOUTHEASTERN MARIES COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3762 9176 3814 9181 3825 9170 3817 9164
      3815 9152 3779 9152 3779 9132 3772 9129
      3768 9115 3762 9115
TIME...MOT...LOC 0558Z 246DEG 47KT 3815 9145 3798 9135
          3775 9138

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:40 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Oct 17, 8:40 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
840 PM CDT WED OCT 17 2007

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

THE SEVERE WEATHER THREAT CONTINUES ACROSS THE CWA THIS
EVENING...AND WILL SPREAD INTO THE OVERNIGHT HOURS AS A SECOND
WAVE OF SEVERE STORMS APPROACHES THE AREA.

THE MAIN UPPER LEVEL WAVE IS CURRENTLY LOCATED OVER CENTRAL KANSAS
EXTENDING SOUTH INTO NORTHERN TEXAS. A STRONG 100 KT UPPER LEVEL
JET IS RIDING UNDER THE WAVE. THIS IS ALLOWING A VERY STRONGLY
SHEARED ENVIRONMENT ACROSS THE REGION. 0-6 KM BULK SHEAR VALUES OF
50 TO 70 KTS ARE PRESENT. CONVECTION CONTINUES TO DEVELOP AND MOVE
EAST OVER EASTERN KANSAS AND EASTERN OKLAHOMA AHEAD OF THIS UPPER
LEVEL ENERGY AND AHEAD OF AN APPROACHING DRY LINE. A SECOND ROUND
OF SEVERE STORMS WILL BE LIKELY ACROSS THE ENTIRE CWA...GIVEN THE
STRONGLY SHEARED ENVIRONMENT. THE MAIN THREAT WILL BE DAMAGING WINDS
WITH ANY LINE SEGMENTS THAT FORM. WITH THE STRONG SHEAR
PRESENT...ROTATING SUPERCELLS WILL ALSO BE POSSIBLE...WITH LARGE
HAIL AND ISOLATED TORNADOES POSSIBLE.

THE DRY LINE AND UPPER LEVEL ENERGY WILL PUSH FROM WEST TO EAST ACROSS
THE CWA INTO THE OVERNIGHT HOURS...AND WILL EXIT THE CWA BY DAY
BREAK. AS THIS STRONG STORM SYSTEM MARCHES THROUGH...ALL MODES OF
SEVERE WEATHER WILL BE POSSIBLE.

WISE

&&

.DISCUSSION...
/ISSUED 712 PM CDT WED OCT 17 2007/

SEVERE WEATHER REMAINS A GOOD BET LATE THIS AFTERNOON AND DURING
THE OVERNIGHT HOURS...MAINLY BEFORE 3 AM. THERMODYNAMICS REMAIN
VARIABLE FOR SEVERE WEATHER WITH INDICES ACTUALLY INCREASING DURING
THE EVENING HOURS. AFTER TONIGHT...MUCH CALMER WEATHER WILL
DEVELOP...HOWEVER GUSTY SURFACE WINDS WILL LIKELY INCREASE FROM
THE WEST AND NORTHWEST ON THURSDAY AS THE STORM SYSTEM MOVES
NORTHEAST OF THE REGION. TEMPERATURES WILL LIKELY RISE ACROSS
WESTERN MISSOURI AND SOUTHEAST KANSAS BEFORE NOON THURSDAY...THEN
REMAIN STREADY OR SLOWLY FALL AS CLOUD COVER AND STRONG COLD AIR
ADVECTION BEGINS TO SPREAD ACROSS THE OZARKS. THE EASTERN OZARKS
WILL LIKELY RISE INTO THE 70S WITH A FEW 80S POSSIBLE IN SOUTH
CENTRAL MISSOURI WHERE A POCKET OF WARMER AIR WILL RESIDE THROUGH
THE DAY.

FRIDAY AND SATURDAY WILL BE A TRANSITION FROM COOLER AIR TO MUCH
WARMER AIR AS A RIDGE BEGINS TO BUILD ACROSS THE CENTRAL U.S.
92/85H WILL LIKELY RISE INTO THE TEENS WHICH WILL PROVIDE SURFACE
TEMPERATURES IN THE 70S AND LOWER 80S. SUNDAY MAY GET ANOTHER VERY
WARM DAY BUT THIS DEPENDS UPON THE AMOUNT OF CLOUD COVER AND
TIMING OF THE COLD FRONT.

PREVIOUS EXTENDED FORECAST MODELS HAVE NOT BEEN CONSISTENT IN THE
MID/LONG TERM RANGE WHICH REMAINS A PROBLEM WITH TIMING AND THE
OVERALL EXTENT OF THE COLD AIR ADVECTING SOUTHWARD EARLY NEXT
WEEK. ALTHOUGH THE GFS ENSEMBLES REMAIN THE FAVORITE WITH THE MEAN
UPPER AIR FLOW...DIFFERENCES ARISE IN SURFACE
CONDITIONS...ESPECIALLY THE TIMING OF THE COLD FRONT WHICH MAY
WAIT UNTIL SUNDAY EVENING. HAVE CONTINUED TO LEAN TOWARD HPC
GUIDANCE...BUT HAVE SEVERAL CONCERNS WITH THE AMOUNT OF RAINFALL
AND HOW LONG IT WILL REMAIN WITH THIS TYPE OF PATTERN.
ANYWAY...CONFIDENCE AFTER SUNDAY REMAINS VERY LOW WITH ANY ONE
SOLUTION.

JLT

&&

.AVIATION...

SCATTERED THUNDERSTORMS ONGOING ACROSS THE AREA AT THIS TIME WITH
A SECOND LINE EXPECTED TO AFFECT THE AREA FROM 01-09Z. CEILINGS
WILL VARY FROM VFR TO MVFR WITH IFR CEILINGS AND VISIBILITIES IN
AND NEAR THE THUNDERSTORMS. COULD ALSO BE SOME RESIDUAL FOG
PRESENT UNTIL AFTER SUNRISE. VFR CONDITIONS WILL THEN PREVAIL
THROUGH THE REMAINDER OF THE PERIOD.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Oct 17, 11:49 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 PM CDT WED OCT 17 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190500-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1149 PM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

 ISOLATED TORNADOES...DAMAGING WINDS IN EXCESS OF 70 MPH...AND
 HAIL TO THE SIZE OF QUARTERS.

  AREAS AFFECTED AND TIMING:

LOCATIONS EAST OF A BRANSON TO WARSAW LINE OVERNIGHT.

  DISCUSSION:

A SQUALL LINE WILL CONTINUE TO QUICKLY PUSH EAST THROUGH 2 AM
ACROSS THE EASTERN MISSOURI OZARKS. THE MAIN THREAT WITH THESE
STORMS WILL BE DAMAGING STRAIGHT LINE WINDS. CONDITIONS ARE STILL
FAVORABLE FOR ISOLATED TORNADOES TO DEVELOP WITHIN THE SQUALL LINE
AND A TORNADO WATCH REMAINS IN EFFECT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 ANOTHER STORM SYSTEM WILL DEVELOP IN THE PLAINS ON SUNDAY
 BRINGING A CHANCE OF THUNDERSTORMS TO THE AREA LATE SUNDAY AND
 SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH 2 AM EAST OF A
BRANSON TO WARSAW LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Oct 17, 11:31 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1131 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     TSTM WND GST     BENNETT SPRINGS         37.73N 92.86W
10/17/2007  E60 MPH          LACLEDE            MO   EMERGENCY MNGR

&&

BARJENBRUCH
Local storm report, Oct 17, 11:37 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1137 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND DMG     3 N ROGERSVILLE         37.16N 93.06W
10/17/2007                   WEBSTER            MO   PUBLIC

            CAR FLIPPED OVER.

&&

BARJENBRUCH
Local storm report, Oct 17, 11:39 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1139 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND DMG     BUFFALO                 37.64N 93.09W
10/17/2007                   DALLAS             MO   LAW ENFORCEMENT

            TREE DOWN IN THE CITY OF BUFFALO.

&&

BARJENBRUCH
Local storm report, Oct 17, 11:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND GST     3 S LEBANON             37.64N 92.66W
10/17/2007  E60 MPH          LACLEDE            MO   EMERGENCY MNGR

            AT MILE MARKER 125 ON INTERSTATE 44

&&

BARJENBRUCH
Local storm report, Oct 17, 11:44 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     TSTM WND GST     SLEEPER                 37.76N 92.59W
10/17/2007  E60 MPH          LACLEDE            MO   EMERGENCY MNGR

&&

BARJENBRUCH
Local storm report, Oct 17, 11:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1159 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     CONWAY                  37.50N 92.82W
10/17/2007                   LACLEDE            MO   EMERGENCY MNGR

            18 INCH TREE DOWN ACROSS ROAD.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 8:49 PM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton56 min
Oct 17, 9:34 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, St. Clair, Vernon56 min
Oct 17, 9:38 PM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton67 min
Oct 17, 9:49 PM CDTSevere Thunderstorm WarningSGFOregon42 min
Oct 17, 9:57 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk, St. Clair63 min
Oct 17, 10:05 PM CDTSevere Thunderstorm WarningSGFGreene70 min
Oct 17, 10:12 PM CDTSevere Thunderstorm WarningSGFChristian33 min
Oct 17, 10:21 PM CDTSevere Thunderstorm WarningSGFOzark54 min
Oct 17, 10:40 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney70 min
Oct 17, 10:50 PM CDTSevere Thunderstorm WarningSGFDallas, Webster55 min
Oct 17, 10:52 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell53 min
Oct 17, 11:19 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright43 min
Oct 17, 11:22 PM CDTSevere Thunderstorm WarningSGFShannon, Texas53 min
Oct 17, 11:40 PM CDTSevere Thunderstorm WarningSGFPulaski, Texas55 min
Oct 17, 11:44 PM CDTSevere Thunderstorm WarningSGFDent76 min
Oct 18, 12:18 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark57 min
Oct 18, 12:49 AM CDTSevere Thunderstorm WarningSGFHowell51 min
Oct 18, 1:13 AM CDTSevere Thunderstorm WarningSGFOregon59 min
Oct 18, 1:32 AM CDTTornado WarningSGFHowell, Oregon42 min
Oct 18, 1:47 AM CDTSevere Thunderstorm WarningSGFShannon27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.